# SDR IPXA1565391

- Difficulty date: March 8, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N550U2
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, ACB CARGO TIE DOWN IS CORRODED AT BS 1460, RBL 22.  REPLACE IAW SRM 51-40-02-0G.
